Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2005 (2005), Issue 1, Pages 133-141

On the concepts of balls in a D-metric space

1Department of Applied Mathematics, Andhra University, Visakhapatnam 530 003, India
2Department of Applied Mathematics, Acharya Nagarjuna University Post Graduate, Nuzvid, Centre 521 201, India
3Department of Applied Mathematics, Acharya Nagarjuna University Post Graduate Centre, Nuzvid 521 201, India

Received 24 March 2004; Revised 1 November 2004

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The various concepts of open balls in D-metric spaces are studied in the case of certain D-metric spaces and many results in the literature on such balls are shown to be false.